Convergence in positive time for a finite difference method applied to  a fractional convection-diffusion equation
Resumen: A standard finite difference method on a uniform mesh is used to solve a time-fractional convection-diffusion initial-boundary value problem. Such problems typically exhibit a mild singularity at the initial time t=0. It is proved that the rate of convergence of the maximum nodal error on any subdomain that is bounded away from t=0 is higher than the rate obtained when the maximum nodal error is measured over the entire space-time domain. Numerical results are provided to illustrate the theoretical error bounds.
Idioma: Inglés
DOI: 10.1515/cmam-2017-0019
Año: 2018
Publicado en: Computational Methods in Applied Mathematics 18 (2018), 33-42
ISSN: 1609-4840

Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2016-75139-R
Tipo y forma: Artículo (Versión definitiva)
Área (Departamento): Área Matemática Aplicada (Dpto. Matemática Aplicada)

Creative Commons Debe reconocer adecuadamente la autoría, proporcionar un enlace a la licencia e indicar si se han realizado cambios. Puede hacerlo de cualquier manera razonable, pero no de una manera que sugiera que tiene el apoyo del licenciador o lo recibe por el uso que hace.


Exportado de SIDERAL (2018-07-09-15:20:24)

Este artículo se encuentra en las siguientes colecciones:
Artículos



 Registro creado el 2018-07-09, última modificación el 2018-07-09


Versión publicada:
 PDF
Valore este documento:

Rate this document:
1
2
3
 
(Sin ninguna reseña)